CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
PERSPECTIVES IN MECHANICS OF HETEROGENEOUS SOLIDS 期刊论文
ACTA MECHANICA SOLIDA SINICA, 2011, 卷号: 24, 期号: 1, 页码: 1-26
Authors:  Chen, C. Q.;  Cui, J. Z.;  Duan, H. L.;  Feng, X. Q.;  He, L. H.;  Hu, G. K.;  Huang, M. J.;  Huo, Y. Z.;  Ji, B. H.;  Liu, B.;  Peng, X. H.;  Shi, H. J.;  Sun, Q. P.;  Wang, J. X.;  Wang, Y. S.;  Zhao, H. P.;  Zhao, Y. P.;  Zheng, Q. S.;  Zou, W. N.
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
heterogeneous materials  smart materials  biological materials  multiscale mechanics  micro- and nano-mechanics  damage and fracture  constitutive relation  elastic wave  surface effects  
Relaxed robust second-order-cone programming 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 210, 期号: 2, 页码: 387-397
Authors:  Averbakh, I.;  Zhao, Y. B.
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Second-order-cone program  Robust optimization  Convex analysis  Nonlinear optimization  
Geometric dual formulation for first-derivative-based univariate cubic L-1 splines 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2008, 卷号: 40, 期号: 4, 页码: 589-621
Authors:  Zhao, Y. B.;  Fang, S. -C.;  Lavery, J. E.
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
conjugate function  convex program  cubic L-1 spline  shape-preserving interpolation  piecewise polynomial  
Enlarging neighborhoods of interior-point algorithms for linear programming via least values of proximity measure functions 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2007, 卷号: 57, 期号: 9, 页码: 1033-1049
Authors:  Zhao, Y. B.
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
linear programming  interior-point algorithms  iteration complexity  neighborhoods  
On KKT points of homogeneous programs 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2006, 卷号: 130, 期号: 2, 页码: 367-374
Authors:  Zhao, Y. B.;  Li, D.
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
homogeneous programming  KKT points  quadratic optimization  
A new path-following algorithm for nonlinear P*complementarity problems 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2006, 卷号: 34, 期号: 2, 页码: 183-214
Authors:  Zhao, Y. B.;  Li, D.
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
nonlinear complementarity problems  path-following algorithms  regularized central path  Tikhonov regularization  P*-mappings  
相通连续Domain的若干特征定理 期刊论文
数学研究与评论, 2005, 卷号: 025, 期号: 004, 页码: 734
Authors:  尚云;  赵彬
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10